Review: Yiannis N. Moschovakis, The Game Quantifier [Book Review]

Journal of Symbolic Logic 38 (4):653-653 (1973)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 76,400

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

[Omnibus Review].Yiannis N. Moschovakis - 1968 - Journal of Symbolic Logic 33 (3):471-472.

Analytics

Added to PP
2013-11-22

Downloads
5 (#1,170,399)

6 months
1 (#452,962)

Historical graph of downloads
How can I increase my downloads?

Author's Profile

Donald A. Martin
University of California, Los Angeles

Citations of this work

Absolute logics and L∞ω.K. Jon Barwise - 1972 - Annals of Mathematical Logic 4 (3):309-340.

Add more citations

References found in this work

No references found.

Add more references